# SDR USAA20081690

- Difficulty date: September 17, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 55,636 hours, 37,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR IOG NR 4352192 HIGH FREQUENCY EDDY CURRENT REVEALED CRACK INDICATION AT 4 FASTENERS BS178, WL234, RBL5.7.  REPAIRED CRACK AT FASTENERS BS178, WL234, RBL5.7 IAW B737 SRM 53-10-08 FIG 201 REPAIR 9.
